UNIGE document Scientific Article
previous document  unige:36584  next document
add to browser collection
Title

Rate Optimal Estimation with the Integration Method in the Presence of Many Covariates

Authors
Hengartner, N. W.
Published in Journal of Multivariate Analysis. 2005, vol. 95, no. 2, p. 246-272
Full text
Article (Published version) (342 Kb) - private document Private access
Structures
Citation
(ISO format)
HENGARTNER, N. W., SPERLICH, Stefan Andréas. Rate Optimal Estimation with the Integration Method in the Presence of Many Covariates. In: Journal of Multivariate Analysis, 2005, vol. 95, n° 2, p. 246-272. https://archive-ouverte.unige.ch/unige:36584

197 hits

0 download

Update

Deposited on : 2014-05-13

Export document
Format :
Citation style :